Article Text

PDF

Atrio-ventricular block after administration of lignocaine in patients treated with prenylamine
  1. E. Grenadier,
  2. S. Keidar,
  3. G. Alpan,
  4. A. Palant

    Abstract

    Four patients are described who exhibited prolonged Q-T intervals, multiple ventricular premature beats and ventricular tachycardia of the ‘torsade de pointes’ configuration whilst on treatment with prenylamine. In two of these patients, advanced atrio-ventricular block was established immediately following intravenous administration of lignocaine. The arrhythmia and the atrio-ventricular blocks were successfully controlled by ventricular pacing. The hazard of the simultaneous administration of these two drugs is stressed.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.